# SDR AALA20100802TUL18

- Difficulty date: August 2, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 64,184 hours, 33,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN HAS CRACK AT STATION 1380 ABOVE LONGERON 13 RIGHT.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER AARD 53-30-00-02 AND SRM 53-01-00 FIGURE 2 SHEET 3.
